RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 2(260), Pages 145–146 (Mi umn1816)  

This article is cited in 17 scientific papers (total in 17 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A Tikhonov $G$-space not admitting a compact Hausdorff $G$-extension or $G$-linearization

M. G. Megrelishvili


Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:2, 177–178

Bibliographic databases:

MSC: 54D35, 54E35
Received: 18.11.1986

Citation: M. G. Megrelishvili, “A Tikhonov $G$-space not admitting a compact Hausdorff $G$-extension or $G$-linearization”, Uspekhi Mat. Nauk, 43:2(260) (1988), 145–146; Russian Math. Surveys, 43:2 (1988), 177–178

Citation in format AMSBIB
\Bibitem{Meg88}
\by M.~G.~Megrelishvili
\paper A Tikhonov $G$-space not admitting a compact Hausdorff $G$-extension or $G$-linearization
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 2(260)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn1816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940673}
\zmath{https://zbmath.org/?q=an:0664.54024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..177M}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 2
\pages 177--178
\crossref{https://doi.org/10.1070/RM1988v043n02ABEH001733}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T149800016}


Linking options:
  • http://mi.mathnet.ru/eng/umn1816
  • http://mi.mathnet.ru/eng/umn/v43/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. M. Smirnov, “Minimal topologies on acting groups”, Russian Math. Surveys, 50:6 (1995), 1308–1310  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Michael Megrelishvili (Levy), Tzvi Scarr, “Constructing Tychonoff G-spaces which are not G-Tychonoff”, Topology and its Applications, 86:1 (1998), 69  crossref
    4. Ball, RN, “Flow compactifications of nondiscrete monoids, idempotents and Hindman's theorem”, Czechoslovak Mathematical Journal, 53:2 (2003), 319  crossref  mathscinet  zmath  isi
    5. Natella Antonyan, Sergey Antonyan, “Free G-spaces and maximal equivariant compactifications”, Annali di Matematica, 184:3 (2005), 407  crossref  mathscinet  zmath  isi
    6. K. L. Kozlov, V. A. Chatyrko, “On $G$-Compactifications”, Math. Notes, 78:5 (2005), 649–661  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Natella Antonyan, “On the maximal G-compactification of products of two G-spaces”, Int J Math Math Sci, 2006 (2006), 1  crossref  mathscinet  zmath
    8. Jan Mill, “Homogeneous spaces and transitive actions by Polish groups”, Isr J Math, 165:1 (2008), 133  crossref  mathscinet  zmath  isi
    9. Jan Mill, “On the G-compactifications of the rational numbers”, Mh Math, 2008  crossref  isi
    10. Aleena Sokolovskaya, “G-compactifications of pseudocompact G-spaces”, Topology and its Applications, 155:4 (2008), 342  crossref
    11. Glasner E., Megrelishvili M., “New algebras of functions on topological groups arising from G-spaces”, Fund Math, 201:1 (2008), 1–51  crossref  isi
    12. Natella Antonyan, “Universal free G-spaces”, Topology and its Applications, 157:8 (2010), 1296  crossref
    13. I. K. Babenko, S. A. Bogatyi, “The amenability of the substitution group of formal power series”, Izv. Math., 75:2 (2011), 239–252  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. I. K. Babenko, “Algebra, geometry, and topology of the substitution group of formal power series”, Russian Math. Surveys, 68:1 (2013), 1–68  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. K. L. Kozlov, “Topology of actions and homogeneous spaces”, Sb. Math., 204:4 (2013), 588–620  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    16. E. Martyanov, “Equiuniform Quotient Spaces”, Math. Notes, 104:6 (2018), 866–885  mathnet  crossref  crossref  isi  elib
    17. E. Martyanov, “$\mathbb R$-factorizability of $G$-spaces in the category G-Tych”, Izv. Math., 83:2 (2019), 315–329  mathnet  crossref  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:208
    Full text:62
    References:15
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019